Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/24525
Title: Adaptive synchronization between two complex networks with nonidentical topological structures
Authors: Tang, H
Chen, L
Lu, JA
Tse, CK 
Keywords: Complex network
Synchronization
Topological structure
Issue Date: 2008
Publisher: North-Holland
Source: Physica A. Statistical mechanics and its applications, 2008, v. 387, no. 22, p. 5623-5630 How to cite?
Journal: Physica A. Statistical mechanics and its applications 
Abstract: This paper addresses the theoretical analysis of synchronization between two complex networks with nonidentical topological structures. By designing effective adaptive controllers, we achieve synchronization between two complex networks. Both the cases of identical and nonidentical network topological structures are considered and several useful criteria for synchronization are given. Illustrative examples are presented to demonstrate the application of the theoretical results.
URI: http://hdl.handle.net/10397/24525
ISSN: 0378-4371
EISSN: 1873-2119
DOI: 10.1016/j.physa.2008.05.047
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

134
Last Week
0
Last month
2
Citations as of May 11, 2018

WEB OF SCIENCETM
Citations

122
Last Week
0
Last month
0
Citations as of Apr 27, 2018

Page view(s)

99
Last Week
7
Last month
Citations as of May 21, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.